# SDR GLBA2002126

- Difficulty date: August 18, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 14,720 hours, 17,596 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT PROP LIMITED TO 1650 ON TAKEOFF ROLL.  ADJUSTED LEFT HAND PROP GOV.
